# SDR SWI2023F00464

- Difficulty date: September 15, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME 565BETWEEN STRG26R-26L(MARKED), MX#27166289   (C-CHECK RO 11/10/2023)   BLENDED CORROSION ON FRAME AT FS 565 BETWEEN STGR 26L - STGR 26R REF CRJ700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. PERFORMED REPAIR AT LOWER FRAME SECTOR AT FS565 BETWEEN STR26L-STR26R IAW REO 670-53-31-816 REV--, DATED 2023-10-10. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
